Contact No: +91-8826373757 | +91-8826859373 | 011-25052216
Email: rakesh.its@gmail.com | editor@innovativepublication.com

Indian Journal of Clinical Anaesthesia


Propofol Anaphylaxis: Is it common? Case Report


Full Text PDF Share on Facebook Share on Twitter


Author Details: M.P. Nath, Tejwant Rajkhowa, R.K. Bhattacharyya

Volume : 3

Issue : 1

Online ISSN : 2394-4994

Print ISSN : 2394-4781

Article First Page : 129

Article End Page : 130


Abstract

During general anesthesia polypharmacy is used and all drugs have the tendency to produce allergic reactions leading to anaphylaxis, although rare. Sometimes typical clinical picture of anaphylaxis may not be manifested producing the scenario complicated and if not timely intervened, may be lethal. Propofol (2, 6 di-isopropyl phenol) is commonly used as induction agent in modern anesthesia practice and its anaphylactic incidences being reported1. Here we report a case of Propofol anaphylaxis who underwent functional endoscopic sinus surgery (FESS) didn’t show typical features of anaphylaxis and timely resuscitation lead to complete recovery.

Key words
: Anaphylaxis, Propofol, FESS